# SDR SWIA202264320

- Difficulty date: January 5, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVAL OF RH APRON SKIN FOR REPALCEMENT ,FOUND A BOTTOM SUPPORT CHANEL CORRODED.   (C CHECK RO 02-12-2022)   INSTALLED NEW R/H  BOTTOM SUPPORT CHANEL REF DWG 601R31058 REV.R  AND CRJ 200 SRM 51-42-06  REV.38 DATED JUL 10/19   . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAIL
